# SDR COMA9610135

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Condition: Failed
- Location: Acm
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, H

## Discrepancy

RT DUCT LEAK WARNING DURING TAKEOFF.  DUCT LEAK WARNING CAUSED BY A FAILED ACM COOLING FAN.  SYSTEM PLACED ON DEFERRED MAINTENANCE LIST AND ACFT CONTINUED SERVICE.
